Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

How can body swelling due to reaction to antibiotics be treated?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5151 Questions
how to treat antibiotic reaction, swelling of body?
Posted Sat, 8 Mar 2014 in General Health
Answered by Dr. Chobufo Ditah 53 minutes later
Brief Answer: Stop the drug, take benadryl and report to doctors Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this drug reaction. Please, stop the drug immediately and never take it again. Also, report to your doctors so that it can be noted in your record that you are allergic to this medication so that you never get to be prescribed this drug or another which can cause similar allergic reaction. For now, take benadryl to lessen to control the swelling. If there are any concerning symptoms like difficulties to breath, blisters on the body, etc, get consulted as soon as possible. What antibiotic was that and is it the first time that you took it? I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish him the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor